# SDR DALA2022110907228

- Difficulty date: November 9, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 87,145 hours, 38,795 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3239 R/H MLG RETRACT ACTUATOR ANCHORAGE FITTING HAS CORROSION. CORRECTIVE ACTION: REWORKED R/H MLG RETRACT ACTUATOR ANCHORAGE FITTING PER A320 SRM 57-26-13. OK FOR SERVICE. (2488562)
